# SDR FDEA201107162764

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 66,865 hours, 14,393 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relief Valve
- Part number: 113964500
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB LDG GR HANDLE WILL NOT COME UP.  FOLLOWED QRH AND ATB.  FOUND RELIEF VALVE FOR TRIM CYLINDER HAD COME APART.  REPLACED TRIM VALVE IAW MM-32-37-03-4, ON LT MAIN  GEAR.
